# SDR CA080821006

- Difficulty date: August 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 14,138 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 030A311201
- Condition: Cracked
- Location: Nlg
- Part time: 15,949 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSP, THE NOSE LANDING GEAR TRUNNION ATTACH FITTING WAS FOUND TO BE CRACKED. THE CRACK WAS MEASURED AT .3125 OF AN INCH. FITTING REPLACED.
